# SDR FDEA201308041762

- Difficulty date: August 4, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 42,589 hours, 22,891 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Frame
- Part number: A5383413820500
- Condition: Damaged
- Location: `
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ACCOMPLISHMENT OF EO: 6-5710-7-3305, D3, PT3, WRI: 57101122, POST REMOVAL OF FASTENER "F" IN CTR WING BOX REAR SPAR FR 47 LT JUNCTION WITH FUSELAGE SCORE DAMAGE FOUND IN WALL OF HOLE.  HOLE "F" EXISTING DIA= 0.529 IN.  FASTENER 'F' HOLE REAMED TO REMOVE SCORES, HOLE NDT CARRIED OUT, NIL FINDING, UPPER SURFACE IMPACT DAMAGE SPOTFACE TO REMOVE DAMAGE AND FASTENER INSTALLED IAW REPAIR INSTRUCTION OF EA 6-5710-167454 AIB RDAS 7057917/005/2013 ISSUE B, REFS MAJOR REPAIR. CAT B.
